# SDR CWQA06302011

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N999RZ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- Aircraft time: 8,756 hours, 6,203 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 1734362600
- Condition: False Indication
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CWQA) APU FIRE WARNING AIRBOURNE, APU AUTO SHUTDOWN, APU FIRE BOTTLE BLOWN IAW CHECKLIST, FIRE WARNING WENT AWAY.  INSPECTION PERFORMED, DETERMINED NO FIRE, DETERMINED WAS FALSE FIRE WARNING.  TESTING AND REPLACING FIRE DETECT SWITCH PN 17343-62-600, SN NSN, SUSPECT PART BAD FROM STOCK PREVIOUSLY REPLACED JUNE 26TH 2011 FOR SCHEDULED 60 MONTH BENCH TEST.
